Solomon's Zeta Functions over Algebraic Function Fields.
Manuscripta mathematica, Tome 53 (1985), pp. 101-106
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
lattices, orders, semisimple -algebras, rational functions, Solomon zeta function, function fields
@article{MM2_1985__53_155091,
author = {John Knopfmacher},
title = {Solomon's {Zeta} {Functions} over {Algebraic} {Function} {Fields.}},
journal = {Manuscripta mathematica},
pages = {101--106},
year = {1985},
volume = {53},
zbl = {0572.12006},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__53_155091/}
}
John Knopfmacher. Solomon's Zeta Functions over Algebraic Function Fields.. Manuscripta mathematica, Tome 53 (1985), pp. 101-106. http://geodesic.mathdoc.fr/item/MM2_1985__53_155091/